Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Results after stopping using meds
May 21, 2010

Hello! My partner is pos for 7 years and he stopped using meds 6 months ago. Today we got results which indicate that he has very good results in his blood test. But viral load is 2000000 and CD4 is 140. Why is it so? I also want to know if we will physically see if something is wrong, I mean, does the way he looks will change?? Because he looks very good after stopping using meds, better than he should on his age (38), no temperature, no pumps, no diarrhea (which he got when he was on meds). After he has stopped using meds, he looks better, feels better, hair on his body starts growing (when he used meds he had almost no hair on his body at all!!). What is going on? Why does he feel and look far more better, but the results are so bad? What to do?

Response from Dr. Young

Hello and thanks for your post.

I'm happy to hear that your partner feels well, but his labs indicate that he has an AIDS level of CD4 counts and very high viral load. Symptoms alone (or especially, absence of symptoms) are not a good marker of immune system health.

What to do? He needs to be in dialog with his healthcare team and discuss starting on Bactrim to prevent PCP and as soon as is reasonable, to get back on combination treatment for HIV. I hope that he is in good hands right now, but if not, please feel free to write back with any questions.

Good luck and best of health to both of you. BY



Previous
nor tru rey can i change
Next
good combo?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement